MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135404010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.A 4mm x 40mm x 146cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 8 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.A 4mm x 40mm x 146cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 8 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the balloon was inflated for about 5 seconds.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device evaluated by mfr: the coyote es was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 14mm from the tip and is approximately 24mm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.
 
Additional Manufacturer Narrative
E1: initial reporter facility name :(b)(6).
 
Event or Problem Description

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23617389
Report Number2124215-2025-85429
Device Sequence Number18641372
Product Code LIT
UDI-Device Identifier08714729767312
UDI-Public(01)08714729767312(17)271202(10)35395105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135404010
Device Catalogue NumberH74939135404010
Device Lot Number0035395105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/20/2025
01/23/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/11/2025
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER - COYOTE; BALLOON CATHETER - COYOTE; BALLOON CATHETER - COYOTE; GUIDEWIRE - JUPITER; GUIDEWIRE - JUPITER; GUIDEWIRE - JUPITER; INTRODUCER SHEATH - CORDIS; INTRODUCER SHEATH - CORDIS; INTRODUCER SHEATH - CORDIS; NFLATION DEVICE - GM30; NFLATION DEVICE - GM30; NFLATION DEVICE - GM30; STENT - SMART RADIANZ; STENT - SMART RADIANZ; STENT - SMART RADIANZ
Patient SexUnknown